# SDR 99ZZZX3723

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58DD
- Make and model: Stbros SD330
- Aircraft serial: SH3008
- Engine: Pwa PT6A45R
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Turbine
- Part time: 14,919 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A FOLLOW-UP REPORT FROM THE PT BLADE FAILURE ON THE LEFT SIDE OF 58DD.  THE ENGINE MODULE HAS BEEN CHANGED AND THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
